Fibromyalgia Action UK
38,762 members51,020 posts

Bruising

I visited my GP 2 weeks ago re unexplained bruising on various parts of my body, she took a blood sample. I got the results today and It's says that I may have a post virul infection or It may be the result of taking Naproxen pain releif. To have another blood test In a month to see If there is any change. Should I be worried and has anyone else suffered from this problem? xxx

11 Replies
oldestnewest

Hi

Yes I think you will find that this is quite a common problem with Fibro.

At any one time I can probably count about 20 bruises over my body and I know I haven't knocked into anything for a change :)

My legs bruise the worst.

I have never mentioned them to my GP because I am so used to having them.

Hugs

Lu xx

4 likes
Reply

I have heard from a few friends that it may be pain relief as this is one of the side effects after a while xxx

1 like
Reply

My is my arms.

Reply

I look like a rugby player most days .. And no a good one coz i'm covered in them .... I agree that it must be a fibro thing x

1 like
Reply

I am so genuinely sorry to read this and I sincerely hope that you can find the answers that you are looking for? I want to genuinely hope that the bruising clears up for you also.

All my hopes and dreams for you

Ken x

2 likes
Reply

Hi ryanbone,

I agree with what everyone else has said, and quite possibly there is a link to medication side effects. I also have a blood clotting disorder called Von Willebrands disease which I've had all my life and is similar to Haemophilia in that it is a lack of the clotting Factor VIII......so many times I've looked like I've run into and bashed myself on every possible thing I can find 😳😳😳

That having been said, I am sure your bruising is more likely to be related to the other reasons as you would have known years ago had you got Von Willebrands.

Sending lots of positive anti bruising vibes your way 👍🏻😀

Foggy x

2 likes
Reply

I have bruising badly. When they did my blood work though it came back normal. Humm

Reply

I have a lot of unexplained bruising too.... will ask dr. when i'm there next time..... also curious!!!!

Reply

I have bruising of unknown origin too, without associated injury, but at the moment I am not on any medication.

Reply

Hope the results when you have another blood test next month are better. It can sometimes be down to medication and also the older we get the thinner our skin becomes so that the slightest knock seems to cause a large bruise. I know my friend who is on an anti cancer drug for a skin complaint looks as though she has done 12 rounds of boxing some days.

let us know how you get on next month.x

1 like
Reply

Will do my friend :) xxx

Reply

You may also like...